MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V CADD Medication Cassettes Ambulatory Pump Disposals; Set, Administration, Intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V CADD Medication Cassettes Ambulatory Pump Disposals; Set, Administration, Intravascular
Catalog Number 21-7609-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nrfit cassette was leaking fluid occurred at the junction between the injection port and tubing.The event occurred before patient use at the facility.There was no patient involvement.
 
Additional Manufacturer Narrative
B3 ¿ date of event: the exact date of the event is unknown; therefore, the first day based on the icu medical awareness date was entered as the event date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
CADD Medication Cassettes Ambulatory Pump Disposals
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V
ave calidad no. 4, parque
tijuana NA
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50476288
Report Number9617604-2026-00366
Device Sequence Number18723035
Product Code LHI
UDI-Device Identifier10610586044014
UDI-Public(01)10610586044014(17)271008(10)6140865
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7609-24
Device Lot Number6140865
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown